How long does paroxetine take to work

Common Questions and Answers about How long does paroxetine take to work

paxil

just briefly, it is in the class of SSRI (the first line and most popular class) Antidepressants and it will take approximately 6 weeks for the mediation to take effect for most people. some do respond in as little as 2 weeks. the medication should not be stopped cold turkey to avoid withdrawl. your doc may have to increase the dose if you can tolerate it for full effect. The best information I can give you is found at this link: https://online.epocrates.com/u/10a1095/Paxil.
Tried to go back on Paroxetine 6 months ago. Quit after a week...couldn't "come back down." Have had extremley low libido, lack of empathy, some confusion, difficulty thinking through problems, and have been devoid of many emotions like guilt, remorse, love, etc. Have been atypically charismatic. Only started to regain these emotions last week. Can I just ask my doctor for an MRI, or should I seek out a neurologist or psychiatrist?
I started Paroxetine about two years ago at 25 mg per day and have gained about 16 pounds. I continue to keep gaining. I dont exercise at the gym but I walk to work every day and I eat very healthy. I am thinking of going off of it because I feel mentally better but the weight gain is starting to upset me. If you are on it for a year it should not be a significant weight gain... I have only started to notice the increase in the past year.
How long have you been taking these medications. There are start up side effects associated with paroxetine that go away once your system is used to the medication. Some doctors will start with 10 mg of paxil/paroxetine and titrate up to 20 after a week or so.
I choose not to take them long term but see no problem with it as I beg my daughter to get back on hers when she stops them...she will obsess and worry til she is miserable and will call me 10 x a day...
You say you are still depressed even on meds. They do take about 3 to 4 weeks to work but if you have been on it for a good while and it is not helping then let your doctor know so he can try you with something else. I wish you all the best and write again as you will find support here.
I would try to find a way to go to therapy and I would certainly also see a psychiatrist for a medical check. You may need to take medication to help you out. When we have an imbalance, we need to right things to feel okay. The world is still an ugly place at times--------- but if our mental health is taken care of, we deal with it better. Many that are anxious tend to be "angry" people. They have outbursts, yell, and get nasty. They are hot heads.
Care much be taken with all prescription drugs, and the patient has to take that care, because physicians make all their money by doling out pills and learn all they know from pharmaceutical companies. The exceptions have long lines of patients, don't work with insurance, and are hard to locate.
The awareness of them is obviously there, but Ive tried multiple exercises just trying to not think of them and it never seems to work. The closest thing I get to freedom is when I work out, there not as easily to notice then..but I cant work out 24/7...lol.As medication, The first doc I seen thought I was crazy so he started me on Paxil, Clonazepam....which Im still on...I guess It helps with the anxiety a bit..
Also can anyone go thru all these tests with me(except the regular hearing tests) and tell me exactly what they do to you including putting objects in you and for how long. I'm really phobic of drs., in fact my dad had to convince me to go to his ENT dr. wednesday. Also I've been off work all week, can't afford that!! It also seems like it's gotten a lot better since Tues(when it woke me up in the middle of the night)and I'm going to work today(Friday).
She uped my Adderall 15mg once a day to twice a day.Told me to take paxil .at night. That does not work.I called the Dr today.Left a message. Can not sleep.I am total lost.Yes at that age it hit me to.
Often the medication will get you to a place that will allow therapy to work. Anti-depressants usually take a few weeks to help, so the sooner you start the better. Do not make any decisions now regarding suicide, work, or any other life changes. Your thinking is clouded by your depression.
I am listening to everything. Trying to process it all then it's my turn to have my date w/peg. As long as I can sleep and work, that's all I really care about.
Yes, what were you taking and how long? Took me 30 days to feel normal. Which is probably not the norm, but its different for everyone. Lizzy is on day 19 and still suffering. Its hard, but we can't expect a miraculous recovery, it took time to become dependent, and it will take time for our bodies to adjust to not having the drug.
Would kicking it at 6 months be almost the same as kicking it at one year? Sorry so many questions, I've needed someone to talk to for sooo long and have no where to go. Thank you for any advice you can give me.
Most people (like me) usually are made to go there against there will, I was court ordered there, because my parents refused to put me there, and being court ordered meant my parents couldnt take me out when they wanted to, and I couldnt decide if I wanted to go or stay. My parents lost there rights to me pretty much during thay period of time. They werent even allowed to sign when they wanted to do med change. If you really feel like you need to I say go for it!
worried) Sweating but chills as well Abdominal pains Most of all INSOMNIA. And I have to take diazepam to help but I don't want o get used to this stuff as I know it can be incredibly habit forming. It's not pleasurable but it usually does the job. Now it doesn't as well as before. When I run out of them, I'll be tempted to ask for more but I think that's not wise. But I need to sleep! I go swimming every day and walk loads, but this AD is provoking the insomnia.
What about medication, it helped before? If it allows you to live a happy and productive life then why not? None of us like to take medication for anything, but sometimes we have to do what enables us to function, and have a life. But this is something you and your doctor have to determine.
Does it really work? How long does it take it to work? And are there any noticeable changes at all the first few weeks. Before, I did take one pill when I was given the meds. A few hours after taking the medicine, my husband said something that got me angry, and I litterally went into a rage of banging on the kitchen table. It scared my husband, and I got to admit, I was frightened by it also. I never had this type of anger before.
Weird!!! I'm glad that your vision is improving, only it's too bad that it took so long for them to take you off that medicine!
I'm expecting the drug companies to be fighting these studies powerfully, and be curious to see how they try to disprove the results.
Vitex can take a really long time to work. I used vitex for one cycle but decided to get back on Clomid. The website were I first heard about vitex, said that it can take several months to make a difference. The reason being is that it is only herbs, it it not actually medicine. As for the dosage you should ask your doctor. If your doctor does not know, then take the daily dosage on the bottle.
Paroxatine is a potent anti-depressant but it does work extremely well. Plus i have to toally agree with Mammo, the doctor who prescribed it shouldnt of given you the worst out come to taking these and it does shound like he/she was trying to put you off and scare you. Take Mammo's advice and seek out another doctor who will be more sensitive to your needs.
Does your husband have any problems with his sleep due to Zoloft? Does he take any sleeping tablets too? Has he recovered now? Well I wish both of you a quick recovery!
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
Welcome Tramadol Warriors! Please come on in and make yourself snug and comfy. We're delighted to hear from you! Lots of good nourishing words here Friends!
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
Sorry this is so long but I really need help to sort through all of these things that seem to be hetting to big for me.
It was a life saver for me with anxiety and depression when I couldn't sleep. I find as long as you wait and take it close to bedtime and expect to get 7 hours sleep I wake up fine or did. I've since had a major surgery and numerous other problems and it's no longer helping me sleep through the night. I'm on 30mg, the sedation effect doesn't change with the dosage. I didn't find any change in weight, actually not bad for side effects at first.
Hello everybody ! I started to take Seroxat (an SSRI) due to anxiety and insomnia about 3.5 years ago , and later get cognitive problems such as memory loss, poor concentration, blunted in responsiveness , impediment in speech and so on .I'm quite certain that these problems are caused by Seroxat (surely not depression or neurasthenia), so I have been off ALL ADs since 1.5 years ago. However my cognitive functions hasn't seemed to recover over the past 1.5 years.
MedHelp Health Answers